F Nous contacter


0

Post-edited Integral points on Markoff type cubic surfaces and dynamics

Auteurs : Sarnak, Peter (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
integral points on hypersurfaces 3 and higher dimensions cubic surfaces Markoff surfaces and dynamics diophantine analysis of Markoff surfaces integral points on a fixed surface and strong approximation connection to Painlevé strong approximation - the basic conjecture results towards the main conjecture Markoff numbers outline of some points in the proofs

Résumé : Cubic surfaces in affine three space tend to have few integral points .However certain cubics such as $x^3 + y^3 + z^3 = m$, may have many such points but very little is known. We discuss these questions for Markoff type surfaces: $x^2 +y^2 +z^2 -x\cdot y\cdot z = m$ for which a (nonlinear) descent allows for a study. Specifically that of a Hasse Principle and strong approximation, together with "class numbers" and their averages for the corresponding nonlinear group of morphims of affine three space.

Codes MSC :
11G05 - Elliptic curves over global fields
37A45 - Relations of ergodic theory with number theory and harmonic analysis

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 06/01/17
    Date de captation : 12/12/16
    Collection : Research talks
    Format : MP4 (.mp4) - HD
    Durée : 01:02:29
    Domaine : Dynamical Systems & ODE ; Number Theory
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : http://videos.cirm-math.fr/2016-12-12_Sarnak.mp4

Informations sur la rencontre

Nom du congrès : Jean-Morlet Chair: Ergodic theory and its connections with arithmetic and combinatorics / Chaire Jean Morlet : Théorie ergodique et ses connexions avec l'arithmétique et la combinatoire
Organisteurs Congrès : Cassaigne, Julien ; Ferenczi, Sébastien ; Hubert, Pascal ; Kulaga-Przymus, Joanna ; Lemanczyk, Mariusz
Dates : 12/12/16 - 16/12/16
Année de la rencontre : 2016
URL Congrès : http://lemanczyk-ferenczi.weebly.com/con...

Citation Data

DOI : 10.24350/CIRM.V.19100603
Cite this video as: Sarnak, Peter (2016). Integral points on Markoff type cubic surfaces and dynamics. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19100603
URI : http://dx.doi.org/10.24350/CIRM.V.19100603

Voir aussi

Bibliographie

  1. Athreya, J., Bufetov, A., Eskin, A., & Mirzakhani, M. (2012). Lattice point asymptotics and volume growth on Teichmüller space. Duke Mathematical Journal, 161(6), 1055-1111 - http://dx.doi.org/10.1215/00127094-1548443

  2. Bombieri, E. (2007). Continued fractions and the Markoff tree. Expositiones Mathematicae, 25(3), 187-213 - http://dx.doi.org/10.1016/j.exmath.2006.10.002

  3. Bourgain, J., Gamburd, A., & Sarnak, P. (2015). Markoff Triples and Strong Approximation. <arXiv 1505.06411> - https://arxiv.org/abs/1505.06411

  4. Bourgain, J. (2012). A modular Szemeredi-Trotter theorem for hyperbolas. Comptes Rendus. Mathématique. Académie des Sciences, Paris, 350, 793-796 - http://dx.doi.org/10.1016/j.crma.2012.09.011

  5. Cantat, S., & Loray, F. (2009). Dynamics on character varieties and Malgrange irreducibility of Painlevé VI equation. Annales de l'Institut Fourier, 59, 7, 2957-2978 - http://dx.doi.org/10.5802/aif.2512

  6. Chang, M.C. (2013). Elements of large order in prime finite fields.
    Bulletin of the Australian Mathematical Society, 88, 169-176 - http://dx.doi.org/10.1017/S0004972712000810

  7. Cohn, H. (1971). Representation of Markoff's binary quadratic forms by geodesics on a perforated torus. Acta Arithmetica, 18, 125-136 - http://eudml.org/doc/204972

  8. Corvaja, P. & Zannier, U. (2013). Greatest common divisors of $u-1,v-1$ in positive characteristic and rational points on curves over finite fields. Journal of the European Mathematical Society (JEMS), 15(5), 1927-1942 - http://dx.doi.org/10.4171/JEMS/409

  9. Dubrovin, B., & Mazzocco, M. (2000). Monodromy of certain Painlevé-VI transcendents and reflection groups. Inventiones Mathematicae, 141, 55-147 - http://dx.doi.org/10.1007/s002220000065

  10. Goldman, W. (2003). The modular group action on real $SL(2)$-characters of a one-holed torus. Geometry & Topology, 7, 443-486 - http://dx.doi.org/10.2140/gt.2003.7.443

  11. Gorodentsev, A. & Rudakov, A. (1987). Exceptional vector bundles on projective spaces. Duke Mathematical Journal, 54, 115-130 - http://dx.doi.org/10.1215/S0012-7094-87-05409-3

  12. Hacking, P., & Prokhorov, Y. (2010). Smoothable del Pezzo surfaces with quotient singularities. Compositio Mathematica, 146(1), 169-192 - http://dx.doi.org/10.1112/S0010437X09004370

  13. Laurent, M. (1983). Exponential diophantine equations. Comptes Rendus de l'Académie des Sciences. Série I, 296, 945-947 - https://www.zbmath.org/?q=an:0533.10011

  14. Lisovyy, O., & Tykhyy, Y. (2008). Algebraic solutions of the sixth Painleve equation. <arXiv 0809.4873> - https://arxiv.org/abs/0809.4873

  15. Matthews, C.R., Vaserstein, L.N., & Weisfeiler, B. (1984). Congruence properties of Zariski dense groups. I. Proceedings of the London Mathematical Society. Third Series, 48, 514-532 - http://dx.doi.org/10.1112/plms/s3-48.3.514

  16. Mccullough, D., & Wanderley, M. (2013). Nielsen equivalence of generating pairs in $SL(2,q)$. Glasgow Mathematical Journal, 55, 481-509 - http://dx.doi.org/10.1017/S0017089512000675

  17. McShane, G., & Rivin, I. (1995). A norm on homology of surfaces and counting simple geodesics. IMRN. International Mathematics Research Notices, 2, 61-69 - http://dx.doi.org/10.1155/S1073792895000055

  18. Salehi, A., & Sarnak, P. (2013). The affine sieve. Journal of the American Mathematical Society, 4, 1085-1105 - http://dx.doi.org/10.1090/S0894-0347-2013-00764-X

  19. Stepanov, S.A. (1969). On the number of points of a hyperelliptic curve over a finite prime field. Mathematics of the USSR. Izvestija, 3(5), 1103-1114 - http://dx.doi.org/10.1070/IM1969v003n05ABEH000834

  20. Zagier, D. (1982). On the number of Markoff numbers below a given bound. Mathematics of Computation, 39, 709-723 - http://dx.doi.org/10.2307/2007348



Z